# SDR UPS04242205

- Difficulty date: April 7, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,009 hours, 38,746 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Nr 6 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  NR 6 FLAP TRACK FAIRING I/B TRACK IS CRACKED.  FAIRING TRACK REPLACED IAW SRM 51-30-02.
